Alert archive / Illinois / Freezing Rain Advisories in 2011

Freezing Rain Advisory 2, NWS Lincoln, IL

February 27, 2011Knox County, Stark County, Illinois

NWS Lincoln, IL issued this freezing rain advisory at Feb 27, 2011, 8:45 PM CST for Knox County, Stark County, Illinois. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2011, 8:45 PM CST (02:45 UTC)
Expired
Feb 28, 2011, 1:37 AM CST
In force
5 hr
Issued by
NWS Lincoln, IL

Counties Knox County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WWUS43 KILX 280245
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CST SUN FEB 27 2011

...FREEZING RAIN AND ICING FOR PORTIONS OF WEST CENTRAL IL TONIGHT...

.A FAST MOVING DISTURBANCE WILL INTERACT WITH THE COLD AIR PLACE
ACROSS THE AREA. FREEZING RAIN WILL PRODUCE ICING ON MANY SURFACES
OVERNIGHT. ICE AMOUNTS UP TO TWO TENTHS OF AN INCH WILL BE POSSIBLE.
AREAS ROADS WILL LIKELY BECOME ICY AND HAZARDOUS DUE TO THE ICE.

ILZ027-028-281030-
/O.NEW.KILX.ZR.Y.0002.110228T0245Z-110228T1200Z/
KNOX-STARK-
INCLUDING THE CITY OF...GALESBURG
845 PM CST SUN FEB 27 2011

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. 

* TIMING...FREEZING RAIN AND ICING WILL CONTINUE THE REST OF THE NIGHT.

* ICE ACCUMULATIONS...UP TO TWO TENTHS OF AN INCH ARE EXPECTED.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO ICE COVERED ROADS
  AND WALKWAYS. SOME BRANCHES MAY BECOME HEAVY DUE TO THE COATING
  OF ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

SHIMON
2 follow-up statements
673 
WWUS43 KILX 280624
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1224 AM CST MON FEB 28 2011

...FREEZING RAIN AND ICING WILL DIMINISH AFTER MIDNIGHT...

.LOW PRESSURE TRACKING INTO INDIANA AROUND MIDNIGHT WILL PULL
COLDER AND DRIER AIR INTO ILLINOIS. THAT WILL HELP TO SHUT DOWN
THE FREEZING RAIN ACROSS WEST CENTRAL ILLINOIS. EXPECT ICING ON
MANY SURFACES TO CONTINUE OVERNIGHT...AS TEMPERATURES FALL FARTHER
BELOW FREEZING. ICE AMOUNTS UP TO TWO TENTHS OF AN INCH WILL BE
POSSIBLE. AREAS ROADS WILL LIKELY REMAIN ICY AND HAZARDOUS DUE TO
THE ICE INTO MONDAY MORNING.

ILZ027-028-281200-
/O.CON.KILX.ZR.Y.0002.000000T0000Z-110228T1200Z/
KNOX-STARK-
INCLUDING THE CITY OF...GALESBURG
1224 AM CST MON FEB 28 2011

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

* TIMING...FREEZING RAIN AND ICING WILL DIMINISH BETWEEN MIDNIGHT
  AND 2 AM.

* ICE ACCUMULATIONS...UP TO TWO TENTHS OF AN INCH ARE EXPECTED.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS DUE TO ICE COVERED ROADS 
  AND WALKWAYS ARE LIKELY. SOME BRANCHES MAY BECOME HEAVY DUE TO THE 
  COATING OF ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

SHIMON
513 
WWUS43 KILX 280737
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
137 AM CST MON FEB 28 2011

ILZ027-028-280845-
/O.CAN.KILX.ZR.Y.0002.000000T0000Z-110228T1200Z/
KNOX-STARK-
INCLUDING THE CITY OF...GALESBURG
137 AM CST MON FEB 28 2011

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE
FREEZING RAIN ADVISORY. 

FREEZING RAIN HAS ENDED ACROSS KNOX AND MARSHALL COUNTIES.
THEREFORE THE FREEZING RAIN ADVISORY HAS BEEN CANCELLED. ICING
REPORTS OF A TENTH OF AN INCH TO AN EIGHTH OF AN INCH WERE
RECEIVED. 

$$

SHIMON

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this freezing rain advisory went out at Feb 27, 6:06 PM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Feb 27, 6:06 PM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
606 PM CST SUN FEB 27 2011

.DISCUSSION...
ISSUED 332 PM CST SUN FEB 27 2011

MODELS APPEAR TO BE IN SOME AGREEMENT WITH OVERALL SFC AND UPPER
AIR PATTERN...BUT DIFFER ON THE DETAILS WITH TEMP PROFILES AND
LOCATION OF GREATEST QPF. MAIN CONCERN IS THE WEATHER SYSTEM THAT
WILL BE AFFECTING THE CWA TONIGHT AND EARLY TOMORROW...WITH A WIDE
RANGE OF WEATHER.

SHORT TERM...TONIGHT THROUGH WEDNESDAY

LOW PRSS AREA IN EASTERN CO WILL QUICKLY MOVE OUT INTO THE PLAINS
AND REACH SOUTHEASTERN IL BY MIDNIGHT...AND THEN WESTERN PA BY
TOMORROW MORNING. THE ASSOCIATED WARM FRONT WILL BE OVER THE AREA
TONIGHT AND PCPN WILL DEVELOP ALONG AND NORTH OF THE FRONT. HEAVY
RAIN WILL BE POSSIBLE ACROSS NORTHWESTERN AREAS OF THE CWA TONIGHT
WHILE CONVECTION DEVELOPS IN THE WARM SECTOR AND MOVES ACROSS
SOUTHEASTERN PARTS OF THE CWA. MOST OF THE AREA IS IN A SLIGHT
RISK FOR SEVERE WEATHER FOR TONIGHT...WITH THE POSSIBILITY OF HAIL
AND DAMAGING WINDS...WITH ANY STORMS THAT DEVELOP. FORCING APPEARS
TO BE CONFINED ALONG AND NORTH OF THE FRONT...BUT WITH CONVECTION
AND HEAVY RAIN OVER THE REST OF THE AREA...WILL LEAVE HIGH POPS IN
FORECAST FOR TONIGHT AND OVERNIGHT. PCPN WILL TRANSITION TO SNOW
AS COLDER AIR ADVECTS INTO THE REGION. FORECAST SOUNDINGS
INDICATE A SMALL...MAYBE...3HR PERIOD OF A MIX RAIN/SNOW AND
SLEET. FREEZING RAIN COULD BE POSSIBLE IF COLD AIR ARRIVES ON THE
SURFACE BEFORE THE COLDER AIR ALOFT. BELIEVE THERE IS ONLY A SMALL
CHANCE OF THIS HAPPENING SO WILL NOT ADDED ANY FREEZING RAIN AT
THIS TIME. CHANGE OVER TO SNOW WILL OCCUR OVERNIGHT IN THE
NORTHWEST AND TOMORROW MORNING IN THE EAST AND SOUTHEAST.
ACCUMULATION AMOUNTS WILL BE SMALL AND THINKING OF A HALF INCH OR
LESS POSSIBLE OVER THE AREA. AREAS IN THE NORTHWEST COULD RECEIVE
UP TO AN INCH BY MORNING. PCPN WILL END BY NOON ACROSS THE AREA.
NOT LOOKING FOR MUCH SNOW OR ICE ACCUMULATION SO NOW WINTER
HEADLINE WARRANTED AT THIS TIME. HEAVY RAINFALL FORECASTED WILL
CAUSE RISES IN AREA RIVERS. ALREADY HAVE ESF OUT SO WILL KEEP THAT
GOING. FLASH FLOOD GUIDANCE LOOKS HIGH ENOUGH...AND STORMS SHOULD
BE MOVING FAST ENOUGH...THAT FLASH FLOOD WATCH DOES NOT SEEM
NECESSARY AT THIS TIME.

REMAINDER OF THE FORECAST THROUGH WED NIGHT WILL BE DRY AS HIGH
PRSS PUSHES INTO THE AREA AND SLIDES EAST. ANOTHER FRONT WILL DROP
THROUGH THE AREA WEDNESDAY BUT WILL BE DRY AS MOISTURE SHOULD BE
CUTOFF FROM THE SYSTEM.

TEMPS WILL WARM TONIGHT BUT REMAINED FAIRLY STEADY GIVEN ALL THE
PCPN...CLOUDS AND COLD AIR ADVECTION TOMORROW. COOLER TEMPS
TOMORROW NIGHT...BUT WARMING BACK UP AS HIGH PRSS DOMINATES THE
WEATHER FOR MID WEEK.

LONG TERM...THURSDAY THROUGH SUNDAY

ANOTHER WEATHER SYSTEM IS FORECAST TO AFFECT THE AREA LATER IN THE
WEEK AND MODELS HAVE BEGUN TO SLOW DOWN THE ONSET OF THE PCPN.
PCPN COULD ALSO LINGER LITTLE LONGER THAN PREVIOUS MODEL RUNS
SUGGESTED. SO WILL HAVE CHC PCPN FOR FRI THROUGH SATURDAY...WITH
CONTINUED CHANCE IN THE SOUTHEAST FOR SAT NIGHT.

TEMPS SHOULD REMAIN WARM THROUGH THE PERIOD...BUT APPEARS ANOTHER
SHOT OF COOLER AIR IS IN STORE FOR THE AREA SAT NIGHT AND SUNDAY/

AUTEN

&&

.AVIATION...
ISSUED 600 PM CST SUN FEB 27 2011...FOR THE 00Z TAFS

STRONG TO SEVERE STORMS ARE APPROACHING WESTERN IL AT ABOUT 65
MPH. LARGE HAIL IS THE PRIMARY HAZARD. HIGH WINDS TO 50 KT WILL BE
POSSIBLE IN THE STRONGEST STORMS. THE PATH OF THE STRONGEST STORMS
MAY BE JUST SOUTH OF THE PIA AIRPORT...AS PIA IS ON THE COLD SIDE
OF THE WARM FRONT. STORMS WILL WEAKEN THE FARTHER NORTH INTO THE
COLD AIR THEY GO. WILL KEEP LIFR VIS AND SEVERE STORMS WITH HAIL
IN THE TAFS BETWEEN 02Z-04Z. HAVE INCLUDED THOSE HAZARDS IN BMI AS
WELL. WILL ONLY MENTION THUNDER AND HEAVY RAIN AT SPI/CMI/DEC FOR
NOW...UNTIL THE PATH OF THE STRONGER STORMS BECOMES MORE EVIDENT.

SOME LIGHT SNOW/SLEET WILL BE POSSIBLE ON THE BACK SIDE OF THE IS
RAIN MONDAY MORNING...SO INCLUDED A MENTION OF WINTRY PRECIP
BETWEEN 15Z-19Z.

WINDS WILL REMAIN NORTHEAST TONIGHT THEN BECOME NORTH BY MON MORNING.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 27, 3:23 PM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CST SUN FEB 27 2011

ILZ027>031-281200-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
323 PM CST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT.
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING
BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT.

HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH
WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL
IS POSSIBLE WITH THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE
TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING
ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036>038-040>057-061>063-066>068-071>073-281200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN-
MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-
SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION-
323 PM CST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A SLIGHT RISK OF SEVERE WEATHER FOR CENTRAL ILLINOIS AS A STRONG
STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE
AFTERNOON AND CONTINUING THROUGH THE NIGHT. LARGE HAIL AND
DAMAGING WIND GUSTS ARE THE PRIMARY SEVERE WEATHER
THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE
PRIMARY SEVERE WEATHER THREAT WILL OCCUR BETWEEN 7 PM AND 3 AM.

HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH
WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL
IS POSSIBLE WITH THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE
TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING
ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 7 PM AND 3 AM TONIGHT.

HJS

In the hours before

Local storm report, Feb 27, 7:47 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             2 N RAY                 40.25N 90.48W
02/27/2011  M1.75 INCH       SCHUYLER           IL   PUBLIC

            GOLF BALL SIZE HAIL BROKE WINDOWS AT A HOME 2 MILES NORTH
            OF RAY.

&&

KHUETTL
Special weather statement, Feb 27, 7:56 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CST SUN FEB 27 2011

ILZ029-031-036-037-041-280245-
FULTON-MASON-PEORIA-TAZEWELL-WOODFORD-
756 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ALERT FOR EASTERN FULTON...NORTHERN MASON...
PEORIA...SOUTHERN WOODFORD AND TAZEWELL COUNTIES UNTIL 845 PM CST...

AT 751 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CANTON TO GREEN
VALLEY...MOVING NORTHEAST AT 60 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

PEOPLE IN FULTON...MASON...PEORIA...TAZEWELL AND WOODFORD COUNTIES...
INCLUDING THE CITIES OF SOUTH PEKIN...GLASFORD...TREMONT...PEKIN...
HANNA CITY...MARQUETTE HEIGHTS...BARTONVILLE...CREVE COEUR...BELLEVUE
AND MORTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 4096 8960 4071 8905 4034 8979 4054 9018
TIME...MOT...LOC 0156Z 243DEG 52KT 4056 8994 4047 8958

GEELHART
Local storm report, Feb 27, 8:25 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             7 W ARMINGTON           40.34N 89.45W
02/27/2011  M1.00 INCH       TAZEWELL           IL   TRAINED SPOTTER

            HAIL COVERING THE GROUND ON ARMINGTON ROAD 1 MILE EAST OF
            I-155 AND STILL FALLING AT 824 PM.

&&

KHUETTL
Local storm report, Feb 27, 8:30 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FREEZING RAIN    ALTONA                  41.12N 90.16W
02/27/2011  M0.16 INCH       KNOX               IL   CO-OP OBSERVER

            MEASURED 0.16 INCHES OF ICE ON ELEVATED SURFACES WITH
            TEMPERATURE OF 31F.

&&

KHUETTL
Special weather statement, Feb 27, 8:30 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST SUN FEB 27 2011

ILZ052-054-056-061-280300-
CHRISTIAN-COLES-MOULTRIE-SHELBY-
830 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ALERT FOR CENTRAL COLES...SHELBY...SOUTHERN
CHRISTIAN AND SOUTHERN MOULTRIE COUNTIES UNTIL 900 PM CST...

AT 828 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
RAYMOND TO 8 MILES NORTH OF RAMSEY...MOVING NORTHEAST AT 75 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

PEOPLE IN CHRISTIAN...COLES...MOULTRIE AND SHELBY COUNTIES...
INCLUDING THE CITIES OF LAKEWOOD...PANA...TOWER HILL...SHELBYVILLE...
WESTERVELT...ASSUMPTION...WINDSOR...FINDLAY...MOWEAQUA AND
ALLENVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3964 8825 3921 8894 3921 8904 3923 8915
      3935 8915 3935 8953 3935 8954 3937 8954
      3965 8914
TIME...MOT...LOC 0230Z 235DEG 65KT 3934 8942 3927 8902

GEELHART
Special weather statement, Feb 27, 8:42 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CST SUN FEB 27 2011

ILZ047-049-050-280315-
CASS-MORGAN-SCOTT-
842 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ALERT FOR MORGAN...SCOTT AND SOUTHERN CASS
COUNTIES UNTIL 915 PM CST...

AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NAPLES...OR 9 MILES NORTHWEST OF
WINCHESTER...MOVING EAST AT 65 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN CASS...MORGAN AND SCOTT COUNTIES...INCLUDING THE CITIES OF
NAPLES...BLUFFS...EXETER...CHAPIN...JACKSONVILLE AND LITERBERRY...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3981 9060 3983 9058 3988 9059 3991 9055
      3994 9054 3997 9005 3952 8995 3953 9059
      3956 9058 3960 9060 3980 9062
TIME...MOT...LOC 0242Z 253DEG 57KT 3971 9053

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 6:52 PM CSTSevere Thunderstorm WarningILXFulton, Schuyler38 min
Feb 27, 7:19 PM CSTSevere Thunderstorm WarningILXFulton, Mason, Tazewell41 min
Feb 27, 7:40 PM CSTSpecial Weather StatementILXMason, Menard, Tazewell50 min
Feb 27, 7:56 PM CSTSpecial Weather StatementILXPeoria, Tazewell49 min
Feb 27, 8:14 PM CSTSevere Thunderstorm WarningILXLogan, McLean, Tazewell31 min
Feb 27, 8:25 PM CSTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler35 min
Feb 27, 8:30 PM CSTSpecial Weather StatementILXChristian, Moultrie, Shelby30 min
Feb 27, 8:33 PM CSTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell32 min
Feb 27, 8:42 PM CSTSpecial Weather StatementILXMorgan, Scott33 min
Feb 27, 8:44 PM CSTSevere Thunderstorm WarningILXMcLean46 min
Feb 27, 9:17 PM CSTSevere Thunderstorm WarningILXChristian, Logan, Menard, Sangamon28 min
Feb 27, 9:19 PM CSTSpecial Weather StatementILXColes, Douglas, Edgar41 min
Feb 27, 9:35 PM CSTSevere Thunderstorm WarningILXClark, Coles, Douglas, Edgar40 min
Feb 27, 9:47 PM CSTSpecial Weather StatementILXDeWitt, Logan, McLean, Macon, Moultrie, Piatt43 min
Feb 27, 10:11 PM CSTSpecial Weather StatementILXLawrence34 min
Feb 27, 10:43 PM CSTSpecial Weather StatementILXCrawford, Lawrence47 min
Feb 27, 11:02 PM CSTRiver Flood WarningILXPeoria, Tazewell, Woodford16 days
Feb 27, 11:04 PM CSTSpecial Weather StatementILXCass, Logan, Menard, Morgan, Sangamon56 min
Feb 28, 12:25 AM CSTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Jasper, Moultrie, Shelby44 min
Feb 28, 12:29 AM CSTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Richland61 min
Feb 28, 12:59 AM CSTSevere Thunderstorm WarningILXClark, Edgar32 min
Feb 28, 1:06 AM CSTSevere Thunderstorm WarningILXCrawford, Lawrence39 min
Feb 28, 1:18 AM CSTTornado WarningILXRichland14 min

Nearby

Freezing Rain Advisories in Illinois, 2011Every freezing rain advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.